# SDR SWAA2023021088162

- Difficulty date: January 5, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 59,300 hours, 35,194 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 241UF UPPER SKIN SURFACE PEELING. (18-043)<[01] PREPARED FLOOR PANEL #241UF AT DAMAGED AREA FOR REPAIR PER B737 SRM 53-00-50-2R-1;[02] VERIFIED STEP # 1;[03] OK TO INSTALL REPAIR.;[04] REPAIRED FLOOR PANEL #241UF AT DAMAGED AREA PER B737 SRM 53-00-50-2R-1. MATERIALS USED RESIN P/O#1778544; CLOTH P/O#1690463;[05] VERIFIED STEP 4;[06] TASK C/W
